Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 856084, 10 pages
http://dx.doi.org/10.1155/2013/856084
Research Article

Approximation Strategy by Positive Linear Operators

Science School, Nanjing University of Science and Technology, 200 Xiao Ling Wei Street, Nanjing 210094, China

Received 31 March 2013; Accepted 28 June 2013

Academic Editor: Satit Saejung

Copyright © 2013 Wei Xiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Two important techniques to achieve the Jackson type estimation by Kantorovich type positive linear operators in spaces are introduced in the present paper, and three typical applications are given.